# SDR QXEA200501572

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,300 hours, 5,061 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG168Q
- Part serial: 2548
- Condition: Failed
- Location: Apu Dc
- Part time: 232 hours, 211 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR OVERHEAT WITH AUTO SHUTDOWN. SPARKS CAME OUT OF TAIL EXHAUST. SMOKE CAME OUT OF COMPARTMENT VENT AND GENERATOR VENT. MAINTENANCE INSPECTED APU COMPARTMENT FOR SIGNS OF HEAT DAMAGE. NONE NOTED. NO APU FIRE WARNING DETECTED ON FIRE DETECTION PANEL. FOR TROUBLESHOOTING PURPOSE, REMOVED AND REPLACED APU DC GEN IAW AMM TASK 27-33-06-00-801 AND 24-33-01-400-801. C/W OPS TEST OF APU 28U DC GENERATION SYSTEM IAW AMM TASK 24-33-00-710-801. OPS TEST GOOD. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
